| Model Number |
9-PDA2-05-04 |
| Medical Device Problem Code |
Difficult to Fold, Unfold or Collapse (1254)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a 5mm-4mm amplatzer duct occluder ii was chosen for implant using a 5f non-abbott sheath.During deployment, the physician noted that the device was not taking its proper shape and had a cobra deformation, so he had to retrieve the device back.The deformed device was never released from the delivery cable while inside the patient.There was no report of any interaction with cardiac structures during deployment and no report of any angulation/kink noticed with the delivery system.The case was abandoned.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.The patient was reported stable.
Additional Manufacturer Narrative
An event of device deformity was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
Event or Problem Description
N/a.